... mg erroneously. do i have to get any immediate medical assistance though no such reaction from last 1 hour is identified
4 Jan 2012
I hope your child is ok. I am not trying to compare your child with my dog or anything, but she is on 5mg a day for a bad ear infection & only weighs 23 pounds. I don't think it will hurt your child, but be sure to keep these type of meds way out of reach or under lock & key. My son when he was 2 climbed on the toilet seat, up on the sink counter & got into my medicine cabinet. He took about twenty pills I had been taking to stop bleeding I was having at the time. I learned my lesson the hard way. Had to have his stomach pumped & hospitlaized for a week! Hmmm. Maybe that's what's wrong with him today! Just kidding. Hes over 40 now & doing fine. Check with poison control if you haven't as Dzoo said. Good luck to your child. ... Mary
- Betamethasone Information for Consumers
- Betamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 11 Aug 2009
1 answer • 12 Nov 2009
After using betamethasone for about 25 years (now I am almost a 50 year old asthma patient), I came?
... to know that this drug is dangerous. I have used 5mg/day for last 25 years. While I am trying to get rid of this drug by tappering dose, I feel ...
1 answer • 31 Dec 2009
... the side-effects
1 answer • 21 Jan 2012
I have asthma,(symbicort) SVT (verapamil).Lung infection 4 weeks ago?Thought I was ok but this week had a job to breathe. My doctor injected me with ...
1 answer • 28 Jul 2013